MAUDE Adverse Event Report: DEPUY IRELAND 9616671 SIG HP REV TC3 BOX TRIAL SZ3; KNEE INSTRUMENT : FEMORAL TRIALS

DEPUY IRELAND 9616671 SIG HP REV TC3 BOX TRIAL SZ3; KNEE INSTRUMENT : FEMORAL TRIALS
Catalog Number 201103013
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the peggs broke off that secure the box into the femur while being disassembled.All pieces retrieved.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIG HP REV TC3 BOX TRIAL SZ3
Common Device Name
KNEE INSTRUMENT : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7582157
Report Number1818910-2018-61633
Device Sequence Number2527293
Product Code LXH
UDI-Device Identifier10603295081340
UDI-Public10603295081340
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201103013
Device Lot NumberSO2006618
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2018
Initial Date Received by Manufacturer 05/14/2018
Supplement Date Received by Manufacturer07/03/2018
Initial Report FDA Received Date06/08/2018
Supplement Report FDA Received Date07/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR